# SDR HNAA2008112300324

- Difficulty date: November 21, 2008
- Submitted: November 23, 2008
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,520 hours, 67,508 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Part serial: 08243
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 595,202 hours, 59,520 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAV SMOKE DETECTOR SOUNDED ABOUT 10 TIMES AND STOPPED, NO EVIDENCE OF SMOKE OR FUMES.  LAV SMOKE DETECTOR DEACTIVATED IAW SP 26.2 REFERENCE LP 279923 ITEM 2.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW 26-12-05 AND REACTIVATED SYSTEM OPS CHECK GOOD.  P/N ON/OFF PU90-461S S/N OFF 08243  S/N ON 09254.
